# SDR BAQA092802

- Difficulty date: February 17, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 7,299 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 645500071
- Part serial: 14582
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TACH GENERATOR SCRAPPED, VELOCITY GENERATOR WAS SCRAPPED ON SITE IAW AEC, UNIT WAS REMOVED FOR NO NR INDICATION. REPLACED WITH UNIT FROM ASSET, ORDER TO REPLACE STOCK.
